DSpace Repository

UNIQUENESS OF THE SOLUTION TO INVERSE SCATTERING PROBLEM WITH BACKSCATTERING DATA

Show simple item record

dc.contributor.author A.G. Ramm
dc.contributor.author M. Otelbaev
dc.date.accessioned 2012-07-02T18:05:54Z
dc.date.available 2012-07-02T18:05:54Z
dc.date.issued 2012-06-26
dc.identifier.issn 2077-9879
dc.identifier.uri http://dspace.enu.kz/handle/data/1572
dc.description.abstract Let q(x) be real-valued compactly supported su ciently smooth function. It is proved that the scattering data A(−¯, ¯, k) 8¯ 2 S2, 8k > 0, determine q uniquely. en_US
dc.description.sponsorship Евразийский национальный университет имени Л.Н. Гумилева Казахстан, Астана en_US
dc.relation.ispartofseries Mathematical Journal;Volume 1, Number 3 (2010), 97 -111
dc.subject inverse scattering en_US
dc.subject non-overdetermined data en_US
dc.subject backscattering en_US
dc.title UNIQUENESS OF THE SOLUTION TO INVERSE SCATTERING PROBLEM WITH BACKSCATTERING DATA en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account